# SDR SWAA2023112415586

- Difficulty date: October 28, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BS 312 FRAME ABOVE FED CUTOUT; BETWEEN STR 5L AND 6L<[01] REPAIRED PER EA NO: M-22-153-01244 REV B;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
